By Sleepmonster - 11/05/2018 03:00 - Australia - Saint Kilda

Today, I tried contacting my doctor about the “side effect free" medication and diet he'd prescribed for my health issues. I've been sleeping 14 hours a night with naps in between since starting it. I have a full time course load plus work and I can't stay awake. FML
I agree, your life sucks 3 759
You deserved it 257

Add a comment

You must be logged in to be able to post comments!

Top comments

That IS your diet. Sleep so much you can't even eat.

I'd say caffeine is the answer, but in this case it might mess your sleep schedule up even more. Best of luck, and I would definitely talk over this with your doctor.

Comments

That IS your diet. Sleep so much you can't even eat.

I would definitely get your Cortisol levels checked in your blood!! as long as you're not taking any other type of medication, it could be a big problem, thyroid, something to do with your blood! also if you were taking medications could be in after effect or could be the cause! stress is the beginning

Change your doctor

I'd say caffeine is the answer, but in this case it might mess your sleep schedule up even more. Best of luck, and I would definitely talk over this with your doctor.

Been there... done that. My doctor called it the "hibernation period." Just sleep all the health issues away

Side-effect free medication? I’ve never heard of such a thing.

exactly. All medication has some type of side effect. some medications may say there is no common side effects but they have rare ones that could potentially happen. even herbs can have side effects.

Rx: Take less boring classes, b.i.d., stat!

AlyCo55 12

side effect free medicine is BS

Your doctor shouldn’t be prescribing diets that’s what dietitians are for. We spend 4 years at uni to be the authority on nutrition for a reason. We don’t prescribe meds so they shouldn’t be prescribing diets.smh

STOP taking those meds. See if you get back to a normal sleep schedule.